Using resultants for SAGBI basis verification in the univariate polynomial ring

Research output: Contribution to journalArticlepeer-review

Abstract

A resultant-type identity for univariate polynomials is proved and used to characterise SAGBI bases of subalgebras generated by two polynomials. A new equivalent condition, expressed in terms of the degree of a field extension, for a pair of univariate polynomials to form a SAGBI basis is derived.
Original languageEnglish
Pages (from-to)1087-1105
JournalJournal of Symbolic Computation
Volume40
Issue number3
DOIs
Publication statusPublished - 2005

Subject classification (UKÄ)

  • Mathematics

Keywords

  • subalgebra
  • reduction
  • SAGBI basis
  • resultant
  • univariate polynomial
  • ring

Fingerprint

Dive into the research topics of 'Using resultants for SAGBI basis verification in the univariate polynomial ring'. Together they form a unique fingerprint.

Cite this